Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-6099
Main Title: Eikonal equations and pathwise solutions to fully non-linear SPDEs
Author(s): Friz, Peter K.
Gassiat, Paul
Lions, Pierre-Louis
Souganidis, Panagiotis E.
Type: Article
Language Code: en
Abstract: Panagiotis E.
URI: http://depositonce.tu-berlin.de/handle/11303/6658
http://dx.doi.org/10.14279/depositonce-6099
Issue Date: 2016
Date Available: 29-Aug-2017
DDC Class: 510 Mathematik
Subject(s): fully non-linear stochastic partial differential equations
eikonal equations
pathwise stability
rough paths
Sponsor/Funder: DFG, FOR 2402, Rough Paths, Stochastic Partial Differential Equations and Related Topics
EC/FP7/258237/EU/Rough path theory, differential equations and stochastic analysis/RPT
Creative Commons License: https://creativecommons.org/licenses/by/4.0/
Journal Title: Stochastics and partial differential equations: analysis and computations
Publisher: Springer
Publisher Place: New York, NY
Volume: 5
Issue: 2
Publisher DOI: 10.1007/s40072-016-0087-9
Page Start: 256
Page End: 277
EISSN: 2194-041X
ISSN: 2194-0401
Appears in Collections:Technische Universität Berlin » Fakultäten & Zentralinstitute » Fakultät 2 Mathematik und Naturwissenschaften » Institut für Mathematik » Fachgebiet Finanz- und Versicherungsmathematik » Publications

Files in This Item:
File Description SizeFormat 
10.1007_s40072-016-0087-9.pdf539.64 kBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.